American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 93 found      Go to page: 1 2 3 4

[31] Sunil K. Chebolu, J. Daniel Christensen and Ján Minác. Groups which do not admit ghosts. Proc. Amer. Math. Soc. 136 (2008) 1171-1179. MR 2367091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mara D. Neusel and Müfit Sezer. The Noether map II. Proc. Amer. Math. Soc. 135 (2007) 2347-2354. MR 2302555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Eric S. Brussel. Alternating forms and the Brauer group of a geometric field. Trans. Amer. Math. Soc. 359 (2007) 3025-3069. MR 2299445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Karel Dekimpe and Hannes Pouseele. The real cohomology of virtually nilpotent groups. Trans. Amer. Math. Soc. 359 (2007) 2539-2558. MR 2286044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Craig Jensen, Jon McCammond and John Meier. The Euler characteristic of the Whitehead automorphism group of a free product. Trans. Amer. Math. Soc. 359 (2007) 2577-2595. MR 2286046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jean-Louis Tu. Groupoid cohomology and extensions. Trans. Amer. Math. Soc. 358 (2006) 4721-4747. MR 2231869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Alejandro Adem and Jianzhong Pan. Toroidal orbifolds, gerbes and group cohomology. Trans. Amer. Math. Soc. 358 (2006) 3969-3983. MR 2219005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jonathan Pakianathan and Sarah Witherspoon; and with an appendix by Stephen F. Siegel. Quillen stratification for Hochschild cohomology of blocks. Trans. Amer. Math. Soc. 358 (2006) 2897-2916. MR 2216251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] David J. Green. The essential ideal is a Cohen--Macaulay module. Proc. Amer. Math. Soc. 133 (2005) 3191-3197. MR 2160180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. H. Palmieri. Some quotient Hopf algebras of the dual Steenrod algebra. Trans. Amer. Math. Soc. 358 (2006) 671-685. MR 2177035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Saad Baaj, Georges Skandalis and Stefaan Vaes. Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005) 1497-1524. MR 2115374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Peter Fleischmann, Gregor Kemper and R. James Shank. Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005) 3605-3621. MR 2146641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] David Benson, Henning Krause and Stefan Schwede. Realizability of modules over Tate cohomology. Trans. Amer. Math. Soc. 356 (2004) 3621-3668. MR 2055748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Pham Anh Minh and Peter Symonds. Cohomology and finite subgroups of profinite groups. Proc. Amer. Math. Soc. 132 (2004) 1581-1588. MR 2051117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Nikolai A. Krylov. On the Jacobi group and the mapping class group of $S^3\times S^3$. Trans. Amer. Math. Soc. 355 (2003) 99-117. MR 1928079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stanislaw Betley. Twisted homology of symmetric groups. Proc. Amer. Math. Soc. 130 (2002) 3439-3445. MR 1918818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Extensions for finite Chevalley groups II. Trans. Amer. Math. Soc. 354 (2002) 4421-4454. MR 1926882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic $p$. Proc. Amer. Math. Soc. 131 (2003) 363-368. MR 1933325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alexander Zimmermann. Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002) 2707-2724. MR 1895199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jacqui Ramagge and Wayne W. Wheeler. Cohomology of buildings and finiteness properties of $\widetilde{A}_n$-groups. Trans. Amer. Math. Soc. 354 (2002) 47-61. MR 1859024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Eric Jespers and Alexander Zimmermann. $SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002) 315-325. MR 1862108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic 3. Proc. Amer. Math. Soc. 130 (2002) 307-310. MR 1862106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Marcin Chalupnik. On the homology of split extensions with $p$--elementary kernel. Proc. Amer. Math. Soc. 129 (2001) 3143-3149. MR 1844986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Pham Anh Minh. Essential cohomology and extraspecial $p$-groups. Trans. Amer. Math. Soc. 353 (2001) 1937-1957. MR 1813600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ergün Yalçin. Free actions of $p$-groups on products of lens spaces. Proc. Amer. Math. Soc. 129 (2001) 887-898. MR 1792188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. D. Crossley and Sarah Whitehouse. On conjugation invariants in the dual Steenrod algebra. Proc. Amer. Math. Soc. 128 (2000) 2809-2818. MR 1657790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 93 found      Go to page: 1 2 3 4